Drug InfoNet.com
Go
Ask the Expert
FAQ's
Drug Information
Disease Information
Health News
Health Info
Panel Registration
Healthcare Orgs
Medical Refs
Gov't Sites
Hospitals
Med Schools
Home
 
Special Offers

Drug Infonet provides drug and disease information for your healthcare needs. Visit our FAQ page to find answers to common health questions. Look on the Manufacturer Info page to link to pharmaceutical company pages. Click to Health Info and Health News for the latest in healthcare developments.

Drug Infonet brings this free resource to you so that you become a more informed consumer of healthcare.


Doctors' Answers to "Frequently Asked Questions" - Flomax


These comments are made for the purpose of discussion and should NOT be used as recommendations for or against therapies or other treatments. An indi vidual patient is always advised to consult their own physician.

[posted 02/8/2000]
Question: I started taking Flomax (.4mg)about 1/2 hour after dinner and in a couple days I started experiencing strong colon cramps about 2-3 hours after falling asleep. They lasted about an hour and then passed. I have had these cramps many years ago after having my gall bladder removed. At the time it was diagnosed that my colon was involved with lesions from the gall bladder surgery. After consulting my doctor, I stopped taking the Flomax. I will be seeing him in a couple weeks. I wonder if there is some correlation with FLomax and a reaction with colonic contractions. Would there be a better drug? Although the original urinary symptoms have not returned since I stopped taking the Flomax.

Answer: Something that I haven't seen with this drug. You are describing adhesions, but I don't know why you should get cramps. The drug can cause constipation occasionally, maybe using a stool softner would alleviate the problem. There are other medications,but the mode of action is similar so I suspect you would get the same symptoms.

[posted 10/13/1999]
Question: Since June of 1999, I've been getting up once a night to urinate, and just recently two times, several times a week. I do not drink, smoke, etc. I excercise daily and began limiting my nightime fluids since August, all to no avail. I've visited with a uroligist (when it was a once a night problem)and there was no infection and the prostate was fine. He told me if I can live with the annoyance of getting up than he would recommend to ignore the problem. Unfortunately this is beginning to affect my quality of life. Is it possible that I have low levels of antidiuretic hormone, or suffer from sleep apnea? I've been looking all over the internet and can't find anything that would help me. Thanks for your assistance.

Answer: Probably just a big prostate that's partially blocking your outlet from your bladder. Flomax or hytrin or cardura would be an option to improve your condition.

Back to Drug InfoNet Home Page.

Back to Doctor FAQ main page.







HON
FAQ Drug Info Disease Info Manufacturer Info Health Care News Health Info Become Panelist Health Care Orgs Medical References Government Sites Hospital Sites Medical Schools
Contact | Site Map | Search | Disclaimer | Mission Statement

© 1996-2005 DRUG INFONET, Inc. All rights reserved.